MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GMK-REVISION 02.07.10.8652 TRIAL OFFSET 5MM

MEDACTA INTERNATIONAL SA KNEE INSTRUMENTS; GMK-REVISION 02.07.10.8652 TRIAL OFFSET 5MM
Model Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 2162302: (b)(4) items manufactured and released on 20-may-2022.No anomalies found related to the problem.To date, no similar events have been reported on the same lot during the period of review.Root cause: the issue was likely influenced by a combination of the inherent mechanical limitations of the design version involved and the forces applied under the specific conditions of use.
 
Event or Problem Description
During the competitor revision knee surgery, the 5mm trial offset threaded piece broke out of chassis.The keel came out with threads engaged into small piece that came out of offset trial, and the offset trial and stem were then stuck in tibial canal.The rep tried for 15-20 min to find instrumentation to grab onto offset trial and remove from canal.There was a 20-minute delay, and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Visual inspection: the performed analysis confirmed that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.

Brand Name
KNEE INSTRUMENTS
Common Device Name
GMK-REVISION 02.07.10.8652 TRIAL OFFSET 5MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21642256
Report Number3005180920-2025-00176
Device Sequence Number20739358
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.07.10.8652
Device Lot Number2162302
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale